# SDR ASAA2023031842400

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 60,054 hours, 18,083 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 HF FAIL. GROUNDED - YES. PERFORMED OPS CHK #2 HF REF B737-800 AMM 23-11-00. FAIL INDICATION CLEARED, BITE LRU STATUS LT GREEN. OPS CHK OK.
